# SDR DALA13022240998

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 56,464 hours, 40,915 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE TAIL CONE SLIDE TOGGLE PIN WAS NOTED TO HAVE SURFACE RUST.  A NEW TAIL CONE SLIDE DEPLOYMENT LANYARD ASSY WAS INSTALLED IAW AMM 25-62-01-201 AND THE REQUIRED INSPECTION WAS COMPLETED.
